MathSciNet Relay Station
MathSciNet bibliographic data
MR203444 46.35 (46.10)
Calderón, A.-P. Spaces between $L\sp{1}$ and $L\sp{\infty }$ and the theorem of Marcinkiewicz. Studia Math. 26 1966 273–299.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement